Alert archive / Utah / Flash Flood Watches in 2016

Flash Flood Watch 8, NWS Salt Lake City, UT

December 15, 2016

NWS Salt Lake City, UT issued this flash flood watch at Dec 15, 2016, 2:43 AM MST. It took effect at Dec 16, 2016, 12:00 AM MST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2016, 2:43 AM MST (09:43 UTC)
In effect from
Dec 16, 2016, 12:00 AM MST
Expired
Dec 16, 2016, 7:42 PM MST
In force
20 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

The text

As transmitted.

998 
WGUS65 KSLC 150943
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
243 AM MST THU DEC 15 2016

UTZ019-020-518-152300-
/O.NEW.KSLC.FF.A.0008.161216T0700Z-161217T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...KANAB...ESCALANTE...LOA...
PANGUITCH...BRYCE CANYON
243 AM MST THU DEC 15 2016

...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT TONIGHT THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHERN UTAH...INCLUDING 
  THE FOLLOWING AREAS...SOUTH CENTRAL UTAH...SOUTHERN MOUNTAINS 
  AND UTAHS DIXIE AND ZION NATIONAL PARK.

* FROM MIDNIGHT TONIGHT THROUGH FRIDAY EVENING

* AN UNSEASONABLY MOIST AIRMASS WILL CONTINUE TO FILTER INTO THE
  REGION DURING THE NEXT 48 HOURS. MEANWHILE AN APPROACHING STRONG
  STORM SYSTEM WILL RAMP UP SOUTHERLY WINDS...ENHANCING RAINFALL
  ON SOUTHERN SLOPES.

* FLASH FLOODING OF NORMALLY DRY WASHES...SLOT CANYONS...SMALL
  RIVERS AND URBAN AREAS IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ROGOWSKI/STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY
6 follow-up statements
475 
WGUS65 KSLC 152138
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
238 PM MST THU DEC 15 2016



UTZ019-020-518-160615-
/O.CON.KSLC.FF.A.0008.161216T0700Z-161217T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...KANAB...ESCALANTE...LOA...
PANGUITCH...BRYCE CANYON
238 PM MST THU DEC 15 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT MST TONIGHT
THROUGH FRIDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  SOUTH CENTRAL UTAH...SOUTHERN MOUNTAINS AND UTAHS DIXIE AND 
  ZION NATIONAL PARK.

* FROM MIDNIGHT MST TONIGHT THROUGH FRIDAY EVENING

* AN UNSEASONABLY MOIST AIRMASS WILL CONTINUE TO FILTER INTO THE
  REGION DURING THE NEXT 24 HOURS. MEANWHILE AN APPROACHING
  STRONG STORM SYSTEM WILL RAMP UP SOUTHERLY WINDS...ENHANCING
  RAINFALL ON SOUTHERN SLOPES.

* NORMALLY DRY WASHES ARE EXPECTED TO BEGIN FLOWING DURING A
  PERIOD OF HEAVY RAIN BEGINNING LATE TONIGHT. MAINSTEM RIVERS
  ACROSS THE AREA ARE EXPECTED TO RISE MODESTLY THROUGH FRIDAY
  BEFORE FLOWS DECREASE.

* WATERS WILL BE RUNNING SWIFT AND COLD IN THE MAINSTEM RIVERS
  DURING THE DAY FRIDAY. PRECAUTIONS WILL NEED TO BE TAKEN NEAR
  RIVER BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RISING RIVERS AND COLD WATER TEMPERATURES DUE TO SIGNIFICANT
RAINFALL WILL CREATE LOCALIZED HAZARDS ACROSS THE AREA.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY
906 
WGUS65 KSLC 160427
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
927 PM MST THU DEC 15 2016

UTZ019-020-518-161200-
/O.CON.KSLC.FF.A.0008.161216T0700Z-161217T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...KANAB...ESCALANTE...LOA...
PANGUITCH...BRYCE CANYON
927 PM MST THU DEC 15 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT MST TONIGHT
THROUGH FRIDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  SOUTH CENTRAL UTAH...SOUTHERN MOUNTAINS AND UTAHS DIXIE AND 
  ZION NATIONAL PARK.

* FROM MIDNIGHT MST TONIGHT THROUGH FRIDAY EVENING

* AN UNSEASONABLY MOIST AIRMASS WILL CONTINUE TO FILTER INTO THE 
  REGION DURING THE NEXT 24 HOURS. MEANWHILE AN APPROACHING 
  STRONG STORM SYSTEM WILL RAMP UP SOUTHERLY WINDS...ENHANCING 
  RAINFALL ON SOUTHERN SLOPES. 

* NORMALLY DRY WASHES ARE EXPECTED TO BEGIN FLOWING DURING A
  PERIOD OF HEAVY RAIN BEGINNING LATE TONIGHT. MAINSTEM RIVERS
  ACROSS THE AREA ARE EXPECTED TO RISE MODESTLY FRIDAY...WITH
  WATERS RUNNING FAST AND COLD. PRECAUTIONS WILL NEED TO BE TAKEN
  NEAR RIVER BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RISING RIVERS AND COLD WATER TEMPERATURES DUE TO SIGNIFICANT
RAINFALL WILL CREATE LOCALIZED HAZARDS ACROSS THE AREA.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY
031 
WGUS65 KSLC 161119
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
419 AM MST FRI DEC 16 2016


UTZ019-020-518-161930-
/O.CON.KSLC.FF.A.0008.000000T0000Z-161217T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...KANAB...ESCALANTE...LOA...
PANGUITCH...BRYCE CANYON
419 AM MST FRI DEC 16 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  SOUTH CENTRAL UTAH...SOUTHERN MOUNTAINS AND UTAHS DIXIE AND 
  ZION NATIONAL PARK.

* THROUGH THIS EVENING

* AN UNSEASONABLY MOIST AIRMASS WILL CONTINUE TO FILTER INTO THE 
  REGION DURING THE NEXT 24 HOURS. MEANWHILE AN APPROACHING 
  STRONG STORM SYSTEM WILL RAMP UP SOUTHERLY WINDS...ENHANCING 
  RAINFALL ON SOUTHERN SLOPES. 

* NORMALLY DRY WASHES ARE EXPECTED TO BEGIN FLOWING DURING A
  PERIOD OF HEAVY RAIN BEGINNING EARLY THIS MORNING. MAINSTEM
  RIVERS ACROSS THE AREA ARE EXPECTED TO RISE MODESTLY TODAY...WITH
  WATERS RUNNING FAST AND COLD. PRECAUTIONS WILL NEED TO BE TAKEN
  NEAR RIVER BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RISING RIVERS AND COLD WATER TEMPERATURES DUE TO SIGNIFICANT
RAINFALL WILL CREATE LOCALIZED HAZARDS ACROSS THE AREA.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY
039 
WGUS65 KSLC 161916
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1216 PM MST FRI DEC 16 2016

UTZ019-020-518-170330-
/O.CON.KSLC.FF.A.0008.000000T0000Z-161217T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...KANAB...ESCALANTE...LOA...
PANGUITCH...BRYCE CANYON
1216 PM MST FRI DEC 16 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MST THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  SOUTH CENTRAL UTAH...SOUTHERN MOUNTAINS AND UTAHS DIXIE AND 
  ZION NATIONAL PARK.

* UNTIL 10 PM MST THIS EVENING

* NUMEROUS RAIN SHOWERS WILL CONTINUE ACROSS THE WATCH AREA INTO
  THIS EVENING. SOME OF THESE COULD PRODUCE BRIEF HEAVY RAINFALL.

* ISOLATED HEAVY RUNOFF FROM SHOWERS COULD SEND WATER THROUGH
  NORMALLY DRY WASHES. HIGHER THAN NORMAL FLOWS ARE EXPECTED ON
  MAINSTEM RIVERS ACROSS THE AREA. THESE WATERS WILL BE RUNNING
  FAST AND COLD. USE CAUTION NEAR RIVER BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY
200 
WGUS65 KSLC 162342
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
442 PM MST FRI DEC 16 2016

UTZ019-020-518-170500-
/O.CON.KSLC.FF.A.0008.000000T0000Z-161217T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...KANAB...ESCALANTE...LOA...
PANGUITCH...BRYCE CANYON
442 PM MST FRI DEC 16 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MST THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  SOUTH CENTRAL UTAH...SOUTHERN MOUNTAINS AND UTAHS DIXIE AND 
  ZION NATIONAL PARK.

* UNTIL 10 PM MST THIS EVENING

* NUMEROUS RAIN SHOWERS WILL CONTINUE ACROSS THE WATCH AREA INTO 
  THIS EVENING. SOME OF THESE COULD PRODUCE BRIEF HEAVY 
  RAINFALL. 

* ALL SMALL STREAMS AND NORMALLY DRY WASHES WILL CONTINUE TO FLOW
  THROUGH THE EVENING...AND HIGHER THAN NORMAL FLOWS WILL CONTINUE
  ON MAINSTEM RIVERS ACROSS THE AREA. THESE WATERS WILL BE
  RUNNING FAST AND COLD. USE CAUTION NEAR RIVER BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY
790 
WGUS65 KSLC 170242
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
742 PM MST FRI DEC 16 2016

UTZ019-020-518-170345-
/O.CAN.KSLC.FF.A.0008.000000T0000Z-161217T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...ST GEORGE...KANAB...ESCALANTE...LOA...
PANGUITCH...BRYCE CANYON
742 PM MST FRI DEC 16 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHERN UTAH HAS BEEN
CANCELLED. RIVERS, STREAMS, AND NORMALLY DRY WASHES WILL CONTINUE
TO RUN HIGH THROUGH THE OVERNIGHT HOURS, HOWEVER THE THREAT FOR
ADDITIONAL FLOODING HAS ENDED. 

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Dec 14, 10:08 PM MST, 4 hours 35 minutes earlier.

Area forecast discussion, Dec 14, 10:08 PM MST, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1008 PM MST Wed Dec 14 2016

.SYNOPSIS...High pressure will build into the area tonight into
tomorrow morning. A windy and wet Pacific trough and associated cold
front will cross the region tomorrow night into Saturday.

&&

.DISCUSSION...An upper ridge is continuing to build into the eastern
Great Basin this evening as the pattern amplifies. Moisture that
spread into the area beginning last night has now mostly lifted
north. This combined with weakening 700mb advection has led to a
rapid decrease in precipitation over the last few hours. However,
lingering low-level moisture has kept many areas across northern
Utah in low clouds and patchy fog. While slight drying will occur
through the night, dewpoint depressions will remain small and patchy
fog could continue in some northern valleys. However, cloud cover in
place is expected to keep any dense fog from becoming very extensive.
Otherwise, cloud cover will prevent temperatures from falling much
tonight, although temperatures are already a bit colder than
previously forecast in some areas. Therefore, have updated the
forecast to lower overnight mins across much of northern Utah. Also
reduced PoPs for the rest of the night and added a mention of fog.

The next storm system will approach the West Coast late tomorrow.
Ahead of it, a moisture plume associated with an atmospheric river
event will round the south end of the Sierra Nevada and spread into
Utah. As a result, expect precipitation to increase beginning
tomorrow afternoon and become widespread tomorrow night into Friday.
Much of this will occur under a mild airmass with 700mb temperatures
between -2c and +1c. As a result snow levels are expected to be on
the high side initially, but given the significant amount of
moisture associated with the atmospheric river snow accumulations
will be significant above 8000ft. Cold advection will develop
tomorrow afternoon across northern Utah and tomorrow evening across
the south, after which snow levels will begin to fall. However,
drying aloft owing to subsidence in the wake of the trough axis
suggests that precipitation will begin to diminish tomorrow evening
so snow will begin to taper off as snow levels reach the valley
floors. Only minor accumulations are expected in most valleys at
this time. Strong winds owing to rapid cyclogenesis will result in
blowing and drifting of snow at the higher elevations. Some of these
winds will translate to the surface Thursday night through Friday
but given clouds and precipitation in place do not expect full
mixing of 50-60kt 700mb winds to the surface. A Winter Storm Warning
remains in place for all mountains above 8000ft at this time, but
will have to monitor the evolution of the storm to see if any
additional highlights are needed.

&&

.AVIATION...MVFR visibility at KSLC is expected to improve to VFR
around 06z as southerly drainage winds become established, but
there is a 40 percent chance that this could be delayed to 07-08z.
Otherwise ceilings will remain above 7 kft through the overnight
hours.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Winter Storm Warning from 4 PM Thursday to 4 AM MST Saturday for
     UTZ007-008-009-010-517-518.

WY...None.
&&

Cheng

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Dec 14, 10:16 PM MST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1016 PM MST WED DEC 14 2016

UTZ001>016-019>021-517-518-WYZ021-151400-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
1016 PM MST WED DEC 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

PATCHY FOG WILL BE POSSIBLE ACROSS PORTIONS OF NORTHERN UTAH
TONIGHT...PARTICULARLY THE WASATCH FRONT...CACHE VALLEY AND
WASATCH BACK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD AND ENERGETIC STORM SYSTEM WILL MOVE ACROSS THE GREAT
BASIN LATE THURSDAY INTO SATURDAY. THIS STORM WILL BRING
WIDESPREAD VALLEY RAIN AND MOUNTAIN SNOW TO THE OUTLOOK AREA
FRIDAY...WITH RAIN CHANGING TO SNOW ACROSS THE VALLEYS LATE
FRIDAY AFTERNOON INTO EARLY SATURDAY. SNOW WILL CONTINUE INTO
SATURDAY MORNING. ACCUMULATING SNOW IS EXPECTED FOR MOST LOCATIONS
IN THE OUTLOOK AREA DURING THIS PERIOD. ALTHOUGH SIGNIFICANT
ACCUMULATIONS ARE EXPECTED ABOVE 8000 FEET...ACCUMULATIONS SHOULD
BE MINOR IN MOST VALLEYS. HOWEVER...LOCALLY HIGHER SNOW TOTALS
MAY OCCUR IN AND AROUND THE SALT LAKE AND TOOELE VALLEYS DUE TO
LAKE EFFECT SNOW LATE FRIDAY NIGHT INTO SATURDAY MORNING.

THIS STORM SYSTEM WILL ALSO BRING STRONG GUSTY SOUTHERLY WINDS
ESPECIALLY TO WEST CENTRAL AND SOUTHWEST UTAH LATE THURSDAY
THROUGH FRIDAY. GUSTY NORTHWEST WINDS ARE EXPECTED BEHIND THE COLD
FRONT PARTICULARLY ACROSS THE WEST DESERT...WESTERN UINTA BASIN
AND CASTLE COUNTRY FRIDAY NIGHT INTO SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 2:42 AM MSTHigh Wind WatchSLC9 hr
Dec 15, 2:42 AM MSTHigh Wind WarningSLC39 hr
Dec 15, 11:51 AM MSTWind AdvisorySLC28 hr
Dec 15, 2:57 PM MSTWinter Weather AdvisorySLC37 hr

Nearby

Flash Flood Watches in Utah, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.